HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Non-relativistic limit of a Dirac-Maxwell operator in relativistic quantum electrodynamics

Files in This Item:
pre544.pdf1.06 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83689

Title: Non-relativistic limit of a Dirac-Maxwell operator in relativistic quantum electrodynamics
Authors: Arai, A. Browse this author
Keywords: quantum electrodynamics
Dirac operator
Dirac-Maxwell operator
Pauli­Fierz Hamiltonian
non-relativistic limit
scalig limit
Fock space
strongly anticornmuting self-adjoint operators
Issue Date: Dec-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 544
Start Page: 1
End Page: 27
Abstract: The non-relativistic (scaling) limit of a particle-field Hamiltonian H, called a Dirac-Maxwell operator, in relativistic quantum electrodynamics is considered. It is proven that the non-relativistic limit of H yields a self-adjoint extension of the Pauli-Fierz Hamiltonian with spin 1/2 in non-relativistic quantum electrodynamics. This is done by establishing in an abstract framework a general limit theorem on a family of self-adjoint operators partially formed out of strongly anticommuting self-adjoint operators and then by applying it to H.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69293
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University